# SDR CALA2025040703562

- Difficulty date: April 5, 2025
- Submitted: April 7, 2025
- Operation: Air carrier
- Aircraft: N218UA
- Make and model: Boeing 777222
- Aircraft serial: 30222
- Aircraft time: 91,560 hours, 10,744 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Contaminated
- Location: Zone 900
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

OVEN 203 IS OVERHEATING. FOUND NOTE ON OVEN 203 STATING THAT INSIDE OVEN HAS BURNING SMELL. REMOVED CARRIER TRAY AND FOUND BURNT FOOD SPILLED ALL OVER BOTTOM OF OVEN. ASKED CLEANERS TO CLEAN OVEN THEN PERFORMED OPS CHECK OF OVEN 203 FOR 20 MIN REF AMM 25-32-02. OPS CHECK GOOD. NO BURNING SMELL OR OVERHEAT MESSAGE ON OVEN.
